I have had shimmering peripheral vision on and off for years. Temperature change and light change can set it off. Now, it seems that I have it all the time. I have had my eyes checked and the doctor can not find a problem. Do vitamins have anything to do with this? Any suggestions?
Visual migraines can cause a shimmering, zig-zag light effect that lasts from a few minutes to 20-30 minutes. A headache sometimes can follow but often does not. You can use search engines to read about the diagosis and see if it might fit your symptoms. There are other possible ocular and neurologic causes so it is very important to discuss your symptoms with an ophthalmologist in your area and perhaps a neurologist. Regarding the eyes, I would want to rule out any iris defects, lens or lens zonule abnormalities, vitreous floaters, or retinal disease of some sort.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.